MAUDE Adverse Event Report: VYAIRE MEDICAL OBS,INSTRUMENT ASSY V62J AUTOBX; SPIROMETER, DIAGNOSTIC

VYAIRE MEDICAL OBS,INSTRUMENT ASSY V62J AUTOBX; SPIROMETER, DIAGNOSTIC
Model Number INSTRUMENT ASSY V62J AUTOBX
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the vmax module had a burning smell coming from it.The issue occurred during the calibration portion of the dlco (carbon monoxide diffusing capacity).The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, the customer took apart the module and they could got a whiff of burning smell.They requested a replacement module and after the replacement everything is okay.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
OBS,INSTRUMENT ASSY V62J AUTOBX
Common Device Name
SPIROMETER, DIAGNOSTIC
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13722451
Report Number2021710-2022-15599
Device Sequence Number14799765
Product Code BZG
UDI-Device Identifier10846446021288
UDI-Public(01)10846446021288(11)20190911
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K942211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINSTRUMENT ASSY V62J AUTOBX
Device Catalogue Number773835-101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown